# SDR AWXA200201050

- Difficulty date: October 1, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,110 hours, 24,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2668722
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/4 INCH CRACK WAS FOUND AT 4 EACH RIVETS AT THE LOWER TRAILING EDGE OF THE RT WING NR 6 SLAT, JUST BELOW THE INBOARD AUXILIARY TRACK WS 580. MAINTENANCE REMOVED DAMAGED AREA OF NR 6 SLAT AT LOWER TRAILING EDGE; FABRICATED A DOUBLER AND FILLER; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01, PG. 216.
